# SDR DALA1105496308

- Difficulty date: January 11, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 88,742 hours, 10,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 524 S46r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 524, RBL 6", S-46R SKIN PROTRUDED. CHECKED LIMITS IAW SRM 53-00-01, P102, FIG 101.  THE DAMAGE IS WITHOUT LIMIT.  REPAIRED THE PROTRUDE IAW SRM 53-00-01, FIG 201, P204.   REPAIR 6, WIDTH 0.98", DEPTH 0.12".  REQUIRES REPEAT INSPECTIONS.  EXTERNAL HFEC AT 6,000 FLT CYCLES.  EXTERNAL DETAIL INSP AT 1,000 FLT CYCLES, TO BEGIN AFTER 15,000 FLT CYCLES, RII COMPLETED.
